Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Frequent urination post masturbation, no pain or burning sensation. What is the cause?

I am a male 41. After sex or masturbation i have to go to the toilet every 10mins for a couple of hours. It seems worse in the evening but generally it is anytime after an orgasm . This only seems to have started happening for the last few months that i have noticed. I do not have any trouble passing urine and i do not have any other symptoms i.e. No burning sensation or anything
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
HIV AIDS Specialist 's  Response
Hai leethorby,
Welcome to HCM.
Thanks for your query.
Going to toilet one or two times after sex and masturbation is normal. But every 10 minutes for couple hours is not seem to be normal. Get checked your urine and semen for culture and sensitivity. If any infection found in your reproductive tract correct the same. Otherwise it may be an obsession for you and you have to overcome the same. You will be alright soon and nothing serious to worry.
Dr S.Murugan
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor